MathSciNet Relay Station
MathSciNet bibliographic data
MR986695 (91f:14054) 14P25 (57M99)
Matsuoka, Sachiko Nonsingular algebraic curves in ${\bf R}{\rm P}\sp 1\times{\bf R}{\rm P}\sp 1$. Trans. Amer. Math. Soc. 324 (1991), no. 1, 87–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement